# SDR DL757950891

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: FRF6365501747
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE GENERATOR HAS HISTORY OF DROPPING OF LINE ON CLIMB-OUT AND CRUISE FOUND PLUG AND RECEPTABLE DAMAGED AND ARCED TOGETHER RIGHT ENG GENERATOR OFF LIT ILLUMINATED PIN B ON CONNECTOR WAS OPEN.  CONNECTOR D01292J MFG PN FRF0-36-5P03-747 AND D1092P.  REPLACED CONNECTOR AND REPAIRED DAMAGED WIRING OPERATION NORMAL.
